# SDR 03FDEA00015

- Difficulty date: January 10, 2003
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 37,424 hours, 7,159 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4059060901
- Part serial: 91020322
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TO AIRSPEED COPILOTS SIDE 20 KTS OFF.  SUSPECT CADC FAIL.  RAN AIRSPEED: LOST, SUSPECT OR ERRATIC CHECK LIST.  RETURNED TO KIX.  CHECKED BOTH CADC-1/-2, DURING CADC-2 TEST FOUND CADC FAIL IND INTERMITTENTLY CAME ON SEVERAL TIMES.  REMOVED AND REPLACED CADC-2 PER MM 34-16-01-4.  CADC-2 ALL TESTED AND SATISFACTORY PER MM 34-16-01-5.  A/C OK FOR SERVICE.
